Vol. 317, No. 1, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Regularity, symmetry and asymptotic behaviour of solutions for some Stein–Weiss-type integral systems

Michael Melgaard, Minbo Yang and Xianmei Zhou

Vol. 317 (2022), No. 1, 153–186
Abstract

We consider the positive solutions of some integral systems related to the static Hartree-type equations:

{ u(x) =Nup1(y)v(y) |xy|Nτ dy  inN, v(x) =N up(y) |x|α|xy|μ|y|β dy inN,

where N 3, p 1, 0 < μ,τ < N, α,β 0 and 0 < α + β + μ N. Firstly, assuming that the exponent p belongs to some suitable interval depending on the parameters μ,τ,α,β, we are able to prove some nonexistence results for the positive solution. Secondly, we also establish some qualitative results for the integrable solution of the system like regularity, symmetry and asymptotic behaviour. As a corollary, we deduce the corresponding results for the equivalent weighted Hartree-type nonlocal equations. The results obtained in this paper generalise and complement the existing results in the literature.

Keywords
integral systems, weighted Hartree equation, Riesz potential, integrable solution, decay rate
Mathematical Subject Classification
Primary: 35J15
Secondary: 45G05
Milestones
Received: 17 June 2021
Accepted: 17 March 2022
Published: 19 June 2022
Authors
Michael Melgaard
Department of Mathematics
University of Sussex
Brighton
United Kingdom
Minbo Yang
Department of Mathematics
Zhejiang Normal University
Jinhua
China
Xianmei Zhou
Department of Mathematics
Zhejiang Normal University
Jinhua
China